# SDR CALA2023112003439

- Difficulty date: November 13, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N37293
- Make and model: Boeing 737824
- Aircraft serial: 33453
- Aircraft time: 53,251 hours, 19,361 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A6110
- Condition: Dented
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RE-SKIN FWD CARGO DOOR (REF: AAR NR 99990119)
